# SDR WX0A2024041832013

- Difficulty date: April 17, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N281NV
- Make and model: Airbus A320-214
- Aircraft serial: 5381
- Aircraft time: 34,131 hours, 21,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FAILED EPSU BATTERY DURING OPS CHECK. / REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY 12WL IAW AMM 33-51-38-400-002-A"
